# SDR IU62003F00032

- Difficulty date: May 23, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Damaged
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65448517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLES IN HOUSING ASSEMBLY.  WEAK MATERIAL, EROSION.  USE THE IMPROBED HOUSING WHICH IS MADE OF STEEL.  (NR 177675)
